# SDR CHQA200900196

- Difficulty date: September 4, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N291SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145486
- Aircraft time: 20,214 hours, 16,413 cycles
- Engine: Allsn AE3007A
- Engine time: 15,927 hours, 13,310 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9910017
- Condition: Seized
- Location: Ac Bay
- Part time: 2,209 hours, 1,761 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 5831, BTR TO IAH.  THE CREW REPORTED A MODERATE ELECTRICAL BURNING SMELL IN THE COCKPIT ON DESCENT FOR ABOUT 30 SECONDS.  WHEN THE RECIRCULATION FANS WERE TURNED OFF THE SMELL DISSIPATED.  MAINTENANCE RAN THE ENGINES WITH THE CREW ALONG WITH THE PACKS AND OTHER SYSTEMS AND COULD NOT DUPLICATE THE FAULT.  THE ODOR RETURNED ON 9/5/2009 AND WAS REPORTED IN CONJUNCTION WITH A GRINDING NOISE COMING FROM THE NR 1 PACK.  THE NR 1 PACK WAS THEN DEFERRED.  THE PACK FAULT WAS CORRECTED ON 9/6/2009 IN SDF WHEN THE ACM WAS REPLACED DUE TO INTERNAL RUBBING.  AFTER REPLACING THE ACM THERE WERE NO FURTHER FAULTS.
